Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 222, NWS Atlanta, GA

June 26, 2015Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2015, 9:09 PM EDT for Forsyth County, Fulton County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 9:09 PM EDT (01:09 UTC)
Expired
Jun 26, 2015, 9:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:15 PM EDTHAIL 11 S Alpha Park, GAPUBLIC REPORTED QUARTER SIZED HAIL IN THE NORTHPOINT AREA OF ALPHARETTA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
803 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

203 
WUUS52 KFFC 270109
SVRFFC
GAC117-121-270145-
/O.NEW.KFFC.SV.W.0222.150627T0109Z-150627T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA...
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 945 PM EDT

* AT 909 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSWELL...OR
  15 MILES EAST OF MARIETTA...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...MILTON...
  DULUTH AND BROOKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3410 8410 3407 8412 3406 8411 3403 8415
      3402 8418 3399 8419 3400 8422 3400 8424
      3399 8426 3397 8426 3396 8429 3397 8434
      3400 8439 3404 8441 3420 8426
TIME...MOT...LOC 0109Z 222DEG 11KT 3402 8429 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
291 
WWUS52 KFFC 270136
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT FRI JUN 26 2015

GAC117-121-270145-
/O.EXP.KFFC.SV.W.0222.000000T0000Z-150627T0145Z/
FORSYTH GA-FULTON GA-
936 PM EDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND
NORTHEASTERN FULTON COUNTIES WILL EXPIRE AT 945 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PEACHTREE CITY.

LAT...LON 3410 8410 3407 8412 3406 8411 3403 8415
      3402 8418 3399 8419 3400 8422 3400 8424
      3399 8426 3397 8426 3396 8429 3397 8434
      3400 8439 3404 8441 3420 8426
TIME...MOT...LOC 0131Z 222DEG 11KT 3402 8429 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:02 PM EDT, 1 hour 7 minutes earlier.

Area forecast discussion, Jun 26, 8:02 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
802 PM EDT FRI JUN 26 2015

.UPDATE...
HAVE UPDATED POPS TO REFLECT CURRENT RADAR TRENDS.
HOWEVER...ADDITIONAL STORMS ARE POSSIBLE OVERNIGHT AS A COLD FRONT
APPROACHES FROM THE NW. THE HI-RES MODELS ARE PRODUCING A COUPLE
OF QUIET HOURS BEFORE THE FRONTAL CONVECTION ENCROACHES UPON THE
NW CORNER OF THE CWFA.

WILL ALSO TWEAK THE HOURLY TEMP AND DEWPOINT GRIDS.

&&

.PREV DISCUSSION... /ISSUED 727 PM EDT FRI JUN 26 2015/

PREV DISCUSSION... /ISSUED 341 PM EDT FRI JUN 26 2015/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH
AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER
MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS
THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD
FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS
MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES
TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING
AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID
LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND
THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY
EVENING.

MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT
MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME
STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY
SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME
LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS
TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT
LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN
ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER
STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO
BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON
AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A
SLIGHT RISK FOR SEVERE STORMS ON SATURDAY.

THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH
POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW
HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL
GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER
MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT.

OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO
SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT.

39

LONG TERM /SUNDAY THROUGH FRIDAY/...
EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH
RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE
CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS
CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF
THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK
LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND
VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES
SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY
TO NEAR NORMAL MONDAY.

WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE
PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO
THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED
STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF
THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT
PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY
POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT
CHANCE TO LOW END CHANCE POPS OVERNIGHT.

01/31

AVIATION...
00Z UPDATE...
THUNDERSTORMS WILL CONTINUE TO IMPACT ATL THROUGH 01Z. STORMS HAVE
BEEN PRODUCING OCCASIONAL LIGHTNING STRIKES AND GUSTS TO AROUND
25KT. MID TO UPPER HIGH LEVEL CLOUDINESS IS LIKELY OVERNIGHT...BUT
CIGS SHOULD REMAIN AOA 6KFT THROUGH 13Z. COLD FRONT/ASSOCIATED
CONVECTION IMPACTS THE TERMINALS TOMORROW...WITH THE BEST CHANCES
OF CONVECTION BETWEEN 16Z AND 22Z.

//ATL CONFIDENCE...00Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  87  65  87 /  50  90  60   0
ATLANTA         72  85  65  85 /  60  90  50   0
BLAIRSVILLE     66  77  57  80 /  70  90  30   0
CARTERSVILLE    71  82  62  84 /  70  90  20   0
COLUMBUS        73  87  69  87 /  60  90  60  10
GAINESVILLE     71  83  63  84 /  50  90  50   0
MACON           73  89  68  88 /  50  90  60  10
ROME            72  83  62  85 /  80  80  20   0
PEACHTREE CITY  72  85  65  85 /  60  90  60   0
VIDALIA         74  90  72  89 /  50  70  60  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 16 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 AM EDT FRI JUN 26 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-270900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
459 AM EDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT
ACROSS NORTH GEORGIA

WEATHER HAZARDS EXPECTED...

THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND
LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO
THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS
POSSIBLE.

DISCUSSION...

AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS
MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL
GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS
NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND
THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK
OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT
MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL
INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE
TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA.

THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY
ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY
MORNING ACROSS NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY
AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH
PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN
DIAMETER IS ALSO POSSIBLE.

THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER
DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY
IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY
TUNED TO FUTURE UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 26, 8:21 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI JUN 26 2015

GAZ013-014-021-022-270045-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
821 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DAWSON...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL 845 PM
EDT...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFFINGTON...OR NEAR CANTON...MOVING
NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS DAWSON...PICKENS...CHEROKEE AND FORSYTH COUNTIES THROUGH
845 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...BALL GROUND...NELSON...BUFFINGTON...FREE HOME...
LATHEMTOWN...HOLBROOK...UNION HILL...TATE...MARBLEHILL...MATT...
HIGHTOWER...DUCKTOWN...SILVER CITY...HOLLIS LATHEM RESERVOIR AND
REAVIS MOUNTAIN.

LAT...LON 3432 8406 3419 8430 3419 8433 3418 8434
      3418 8435 3417 8436 3425 8451 3447 8438
TIME...MOT...LOC 0021Z 218DEG 18KT 3426 8440
Local storm report, Jun 26, 8:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     2 S BETHLEHEM           34.87N  84.08W
06/26/2015                   UNION              GA   EMERGENCY MNGR

            THE UNION COUNTY EMERGENCY MANAGER REPORTED ONE TREE
            DOWN NEAR HWY 515 AND HWY 325.

&&

EVENT NUMBER FFC1500460

JLF
Local storm report, Jun 26, 8:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND DMG     2 S BETHLEHEM           34.87N  84.08W
06/26/2015                   UNION              GA   EMERGENCY MNGR

            THE UNION COUNTY EMERGENCY MANAGER REPORTED ONE TREE
            DOWN NEAR HWY 515 AND HWY 325.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1500460

JLF
Local storm report, Jun 26, 8:50 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     2 WNW LOW GAP SHELTER   34.79N  83.85W
06/26/2015                   UNION              GA   911 CALL CENTER

            THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN
            ALONG CRAIG GAP ROAD AND PINE TOP ROAD.

&&

EVENT NUMBER FFC1500461

JLF
Local storm report, Jun 26, 8:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0644 PM     TSTM WND DMG     1 SSW JACKSONVILLE      34.90N  83.87W
06/26/2015                   UNION              GA   911 CALL CENTER

            THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ON
            TRACK ROCK GAP ROAD AND PLOTT TOWN ROAD.

&&

EVENT NUMBER FFC1500462

JLF
Special weather statement, Jun 26, 9:06 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT FRI JUN 26 2015

GAZ022-033-034-270145-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
906 PM EDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN NORTH FULTON...GWINNETT AND FORSYTH COUNTIES UNTIL 945 PM EDT...

AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROSWELL...OR 15 MILES EAST OF MARIETTA...
MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS NORTH FULTON...GWINNETT AND FORSYTH COUNTIES THROUGH 945
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...NORCROSS...BERKELEY
LAKE...DREW...BROOKWOOD...DUCKTOWN AND MECHANICSVILLE.

LAT...LON 3408 8399 3390 8424 3392 8426 3396 8427
      3397 8434 3396 8435 3398 8438 3399 8438
      3401 8440 3403 8440 3419 8429 3419 8426
      3422 8426 3425 8424
TIME...MOT...LOC 0106Z 222DEG 11KT 3401 8429

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:21 PM EDTSpecial Weather StatementFFCCherokee24 min
Jun 26, 9:06 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 26, 9:31 PM EDTSpecial Weather StatementFFCBarrow, Jackson29 min
Jun 26, 9:51 PM EDTSpecial Weather StatementFFCForsyth39 min
Jun 27, 12:49 PM EDTSpecial Weather StatementFFCCrisp26 min
Jun 27, 1:39 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jun 27, 1:52 PM EDTSpecial Weather StatementFFCTelfair23 min
Jun 27, 2:10 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 27, 2:18 PM EDTSpecial Weather StatementFFCTelfair27 min
Jun 27, 3:07 PM EDTSpecial Weather StatementFFCMadison23 min
Jun 27, 3:34 PM EDTSpecial Weather StatementFFCWilkes26 min
Jun 27, 3:44 PM EDTSpecial Weather StatementFFCCoweta31 min
Jun 27, 3:50 PM EDTSpecial Weather StatementFFCHancock25 min
Jun 27, 3:54 PM EDTSpecial Weather StatementFFCPutnam21 min
Jun 27, 3:59 PM EDTSpecial Weather StatementFFCWilkes16 min
Jun 27, 4:13 PM EDTSpecial Weather StatementFFCWilkes32 min
Jun 27, 4:16 PM EDTSpecial Weather StatementFFCWarren29 min
Jun 27, 4:20 PM EDTSpecial Weather StatementFFCTaliaferro10 min
Jun 27, 4:46 PM EDTSpecial Weather StatementFFCHeard, Troup44 min
Jun 27, 4:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 27, 5:12 PM EDTSpecial Weather StatementFFCUpson33 min
Jun 27, 5:21 PM EDTSpecial Weather StatementFFCTalbot24 min
Jun 27, 5:26 PM EDTSpecial Weather StatementFFCCoweta, Meriwether, Troup34 min
Jun 27, 5:29 PM EDTSpecial Weather StatementFFCJefferson, Washington31 min
Jun 27, 5:39 PM EDTSpecial Weather StatementFFCButts36 min
Jun 27, 5:43 PM EDTSpecial Weather StatementFFCMonroe32 min
Jun 27, 5:51 PM EDTSpecial Weather StatementFFCUpson24 min
Jun 27, 5:58 PM EDTSpecial Weather StatementFFCClayton32 min
Jun 27, 6:05 PM EDTSpecial Weather StatementFFCJefferson25 min
Jun 27, 6:09 PM EDTSpecial Weather StatementFFCJones36 min
Jun 27, 6:13 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Upson47 min
Jun 27, 6:37 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Jones, Peach, Twiggs53 min
Jun 27, 6:54 PM EDTSpecial Weather StatementFFCBaldwin36 min
Jun 27, 6:58 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford17 min
Jun 27, 7:11 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson34 min
Jun 27, 7:28 PM EDTSpecial Weather StatementFFCGlascock, Washington32 min
Jun 27, 7:30 PM EDTSpecial Weather StatementFFCPeach30 min
Jun 27, 7:44 PM EDTSpecial Weather StatementFFCJohnson31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.